# SDR SWAA2013040314413

- Difficulty date: March 31, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 87,081 hours, 49,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: D2956
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EXTERIOR EMERGENCY SLIDE LIGHT INOP.  REMOVED AND REPLACED CLIP IAW WDM.
